# SDR SIMA20250516005

- Difficulty date: May 16, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 22,478 hours, 15,122 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 ? RH LOWER SEAT TRACK HAS CORROSION AT OUTBD EDGE OF TRACK AT FR 84.  (LEVEL 2 CORROSION) (MAJOR REPAIR)  REMOVED AND REPLACED RH LOWER SEAT TRACK BEAM FROM FR 74 TO FR 84 IAW ERJ 175 SRM 51-40-08.
